# SDR DALA2024011600663

- Difficulty date: January 11, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N309DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55107
- Aircraft time: 7,981 hours, 3,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 614826-14 SECTION I ISSUED TO MTC IN MSP DURING CCK FOR CORROSION ON THE WASTE BOX DOUBLER. FOLLOW ON ACTION IS REQUIRED. W ACCOMPLISH ERA 614826-14 SECTION II EVERY 1000 FH AFTER SECTION I. SECTION I IS TIME LIMITED TO 10000 FH. THIS RESTRICITON IS TRACKED PER SECTION III. THIS IS A MAJOR REPAIR. ASSOCIATED ER/A 00-614826 ADDED FOR AC 8309. (LP# 0150446)
